# SDR MEX2002027

- Difficulty date: February 2, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N802AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A18006
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 402 - MEX-NYC - DURING TRANSIT CHECKED ENGINE NR 1 AND THE REVERSER WAS FOUND DEACTIVATED.  THE WIRE BUNDLE OF THE REVERSER CONTROL VALVE WAS CHAFED AGAINST THE WIRE BUNDLE OF THE FIRE DETECTOR.  WIRE BUNDLES WERE ISOLATED, REVERSERS WORKED OK AND NO SCREEN MESSAGES.  AT PUSH BACK, BEFORE DISPATCHING CREW INFORMED OF THE FOLLOWING MESSAGE 'STATUS LT ENG SEC CONT' AND 'LT ENG REV CONT'.  PERFORMED A FIM PROCEDUE 73-21-00 AND AIRCRAFT DISPATCHED IAW MEL 78-31-1.  AT RON MEX 02/03, THE UPPER ACTUATOR WAS REPLACED IAW MM 78-31-13 AND THE WIRE BUNDLES WERE REPAIRED IAW WDM 71-51-12, TESTS OK.  (M)
